MAUDE Adverse Event Report: COVIDIEN 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

COVIDIEN 16FR SALEM W/ GIENTRI PORT WIT; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771610E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that after the nurse pushed 20 cc of air into arv port before and after flushing, the nurse went to suction on the multifunction port salem sump and turned the dial in the direction of suction, as well as locking it in place, but still experienced leaking out of the feed/med port, even though the dial was positioned for suction and closed for feed/med.
 
Additional Manufacturer Narrative
The device history record was reviewed indicating that the product was released meeting all quality standard requirements.A sample outside of its original package and without a lot number was received for evaluation.After performing a functional inspection per product specifications, the reported condition was confirmed; leaking was observed into the valve anti reflux.During a walk through the assembly line the potential root cause for this condition is attributed to a mis-assembly of the umbrella in the port gentry during the manufacturing process.No corrective actions are deemed necessary at this time.The process is running according to product specifications meeting quality acceptance criteria and we will maintain continuous monitoring the process for any adverse trends that require immediate attention.

Brand Name
16FR SALEM W/ GIENTRI PORT WIT
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9191605
Report Number9612030-2019-02321
Device Sequence Number3731595
Product Code PIF
UDI-Device Identifier10884521582736
UDI-Public10884521582736
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7771610E
Device Catalogue Number7771610E
Device Lot Number1920408464
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 10/09/2019
Supplement Date Received by Manufacturer10/09/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date01/02/2020
Patient Sequence Number1